# SDR HEED95383

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 5610 · Flight Compartment Windows
- Part: Hinge Half
- Part number: 222031291107
- Condition: Broken
- Location: Copilot Window
- Part time: 1,315 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT VENT WINDOW LATCH AND HINGE BROKEN REPLACED UNIT
